CSN Login
Members Online: 21

Lung/sarcoma - vomiting, etc and Diabetic

conmar710
Posts: 2
Joined: Jun 2012

I am new to this board and it is my first time seeking outside help. My hubby has been through radiation for paroditic sarcoma and is now beginning chemo for lung/sarcoma. He is diabetic and I am concerned about maintaining his sugar level. I am scared of not doing the right thing or of not doing what I should have. I feel that I am always fighting a battle on his behalf within the medical fields.

dennycee
Posts: 656
Joined: Mar 2011

Hi Conmar710,
I understand your anxiousness. Steroids can wreak havoc on insulin levels. Has you doctor discussed management of the diabetes through chemo with you? Steroids are usually part of every chemo protocol, usually administered the day before, during and 3 days after chemo- depending on the chemo agent. I do know that they will check his blood levels regularly through his treatment, you may want to monitor it more closely than he is used to- say 2-3 times a day.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network